PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 34(48), pp. 81--84 (1983)
FORMULAE FOR GENERAL REPRODUCTIVE SOLUTIONS OF CERTAIN MATRIX EQUATIONS
Madzida Haveri\'cPrirodno-matematicki fakultet, Sarajevo, Yugoslavia
Abstract: The formulae for general reproductive solutions of certain matrix equations are given. They contain generalized inverse of the given square (respectively rectangular) matrix and one arbitrary matrix of the corresponding form connection with it four theorems and a corollary are given.
Classification (MSC2000): 15A09, 15A24
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts